The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Full-Text PDF (99 KB) | Metadata | Table of Contents | PM summary
Online access to the full text of Portugaliae Mathematica is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 76, Issue 3/4, 2019, pp. 395–406
DOI: 10.4171/PM/2040

Published online: 2020-07-15

Remarks on the Bohnenblust–Hille inequalities

Djair Paulino[1], Daniel Pellegrino[2] and Joedson Santos[3]

(1) Universidade Federal da Paraíba, João Pessoa, Brazil
(2) Universidade Federal da Paraíba, João Pessoa, Brazil
(3) Universidade Federal da Paraíba, João Pessoa, Brazil

We revisit the Bohnenblust–Hille multilinear and polynomial inequalities and prove some new properties. Our main result is a multilinear version of a recent result on polynomials whose monomials have a uniformly bounded number of variables.

Keywords: Bohnenblust–Hille inequalities, multilinear forms, sequence spaces

Paulino Djair, Pellegrino Daniel, Santos Joedson: Remarks on the Bohnenblust–Hille inequalities. Port. Math. 76 (2019), 395-406. doi: 10.4171/PM/2040